# SDR 03FDEA00128

- Difficulty date: January 21, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 36,627 hours, 8,417 cycles
- Engine: Ge CF680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC050213
- Condition: Loose
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT  WING OUTBOARD FLAP, INBOARD HINGE (AIRFRAME SIDE) AT ACTUATOR HINGE INBOARD AND OUTBOARD BORE CORRODED.  REMOVED AND REPLACED INBOARD FLAP HINGE IAW EA. 1-5750-67563.
